Eigenvalues of the $\mathbb R$-linear conjugation problem
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1992), pp. 35-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_11_a6,
author = {V. V. Mityushev},
title = {Eigenvalues of the $\mathbb R$-linear conjugation problem},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {35--38},
year = {1992},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_11_a6/}
}
V. V. Mityushev. Eigenvalues of the $\mathbb R$-linear conjugation problem. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1992), pp. 35-38. http://geodesic.mathdoc.fr/item/IVM_1992_11_a6/